Alert archive / Oklahoma / Areal Flood Warnings in 2011
Areal Flood Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at Apr 25, 2011, 12:54 AM CDT for 7 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 12:54 AM CDT (05:54 UTC)
- Expired
- Apr 25, 2011, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -8.7
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Apr 25, 12:17 AM CDT, 37 minutes earlier.
Area forecast discussion, Apr 25, 12:17 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT MON APR 25 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ONGOING CONVECTION WILL CONTINUE TO IMPACT ALL SITES WITH A
GENERAL DECREASE IN COVERAGE INTO THE EARLY MORNING HOURS.
CONVECTION WILL THEN AGAIN BLOSSOM ACROSS NE OK/NW AR TOWARD
SUNRISE...AND BECOME MORE SCATTERED TO KFSM/KMLC SITES. MVFR/IFR
CONDITIONS WILL PREVAIL INTO AFTERNOON...WITH VFR CONDITIONS
RETURNING AS THE AFTERNOON STORMS PASS AND GUSTY W-NW WINDS
DEVELOP. LOW CLOUDS MAY SPREAD BACK SOUTHWARD TOMORROW EVENING
BEHIND THE PASSING COLD FRONT.
&&
.PREV DISCUSSION... /ISSUED 941 PM CDT SUN APR 24 2011/
..UPDATE...
DISCUSSION...
BUSY...BUSY...BUSY. ACTIVE SEVERE WEATHER HAS
SHIFTED E INTO AR...ALTHOUGH ISOLATED HAILERS
WILL REMAIN POSSIBLE OVER THE NEXT SEVERAL HOURS.
AS LOW-LEVEL JET INCREASES TONIGHT...EXPECT
PERIODS OF SHOWERS/THUNDERSTORMS TO CONTINUE TO
IMPACT MUCH OF THE FORECAST AREA. CURRENT FLASH
FLOOD WATCH LOOKS GOOD...WITH ADDITIONAL TRAINING
OF STORMS THROUGH THE OVERNIGHT HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 49 70 50 64 / 20 10 70 40
FSM 57 74 57 65 / 40 30 70 60
MLC 54 73 54 64 / 30 10 50 20
BVO 47 68 48 64 / 20 10 60 40
FYV 52 70 50 61 / 40 20 70 70
BYV 51 70 49 61 / 50 20 70 70
MKO 50 73 51 64 / 30 20 70 50
MIO 47 69 47 63 / 30 10 60 50
F10 51 70 51 63 / 30 20 60 30
HHW 59 81 54 67 / 40 20 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Apr 24, 5:00 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011
...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.
HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 24, 10:42 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT SUN APR 24 2011
OKZ072-074-250430-
HASKELL OK-SEQUOYAH OK-
1042 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL
AT 1042 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
KANIMA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...KEOTA...KANIMA...
TAMAHA...SALLISAW...GANS...MULDROW...ROLAND...MC KEY...VIAN...
BRUSHY...SHORT...MARBLE CITY...MOFFETT AND DORA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3537 9446 3534 9451 3533 9458 3534 9459
3531 9466 3535 9471 3536 9478 3534 9481
3528 9481 3521 9509 3539 9514 3540 9510
3547 9507 3550 9510 3565 9477 3565 9454
3551 9445 3540 9443
TIME...MOT...LOC 0342Z 247DEG 38KT 3536 9499Local storm report, Apr 24, 11:07 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL 6 W SKIATOOK 36.37N 96.11W
04/24/2011 E0.75 INCH OSAGE OK NWS EMPLOYEE
&&
KAHLocal storm report, Apr 24, 11:10 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL SKIATOOK 36.37N 96.00W
04/24/2011 E1.75 INCH TULSA OK TRAINED SPOTTER
1109 PM HAIL SPERRY 36.30N 95.99W
04/24/2011 E0.88 INCH TULSA OK BROADCAST MEDIA
REPORTED ON THE NORTH SIDE OF TOWN ON HIGHWAY 11.
&&
KAHSpecial weather statement, Apr 24, 11:54 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT SUN APR 24 2011
OKZ056-057-250530-
CRAIG OK-NOWATA OK-
1154 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG AND SOUTHEASTERN NOWATA
AT 1154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
NOWATA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...CENTRALIA...HOLLOW...
PYRAMID CORNERS AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3679 9510 3664 9562 3669 9567 3700 9541
3700 9530
TIME...MOT...LOC 0454Z 232DEG 40KT 3673 9555Special weather statement, Apr 25, 12:25 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT MON APR 25 2011
OKZ057-061-062-250600-
CRAIG OK-MAYES OK-ROGERS OK-
1225 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS...SOUTHWESTERN CRAIG AND NORTHWESTERN MAYES
AT 1225 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF FOYIL...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FOYIL...BUSHYHEAD...CHELSEA AND
ADAIR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3642 9513 3633 9567 3639 9571 3660 9545
3660 9543 3662 9543 3669 9535
TIME...MOT...LOC 0525Z 240DEG 42KT 3637 9563Local storm report, Apr 25, 12:34 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1234 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD 1 S OSAGE 36.17N 93.40W
04/25/2011 CARROLL AR LAW ENFORCEMENT
25 FEET OF WATER REPORTED OVER A BRIDGE ON ROAD 982.
CARROLL COUNTY SHERIFFS OFFICE CANNOT GET CLOSE TO THE
AREA.
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 44 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 36 min |
| Apr 24, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 24 min |
| Apr 24, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 30 min |
| Apr 24, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 47 min |
| Apr 24, 7:40 PM CDT | Special Weather Statement | TSA | Washington | 35 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Apr 24, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 44 min |
| Apr 24, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 33 min |
| Apr 24, 8:04 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 26 min |
| Apr 24, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 63 min |
| Apr 24, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Apr 24, 8:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 5 hr |
| Apr 24, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 48 min |
| Apr 24, 9:00 PM CDT | Special Weather Statement | TSA | Creek | 30 min |
| Apr 24, 9:18 PM CDT | River Flood Warning | TSA | Sequoyah | 13 hr |
| Apr 24, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 33 min |
| Apr 24, 9:33 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 3 hr |
| Apr 24, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| Apr 24, 9:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 24, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 47 min |
| Apr 24, 9:44 PM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| Apr 24, 10:09 PM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 24, 10:10 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Apr 24, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee | 27 min |
| Apr 24, 10:25 PM CDT | Special Weather Statement | TSA | Choctaw | 50 min |
| Apr 24, 10:42 PM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Apr 24, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 25 min |
| Apr 24, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 48 min |
| Apr 24, 11:54 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Apr 25, 12:05 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes, Rogers, Wagoner | 115 min |
| Apr 25, 12:08 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 8 hr |
| Apr 25, 12:25 AM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| Apr 25, 12:34 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 26 min |
| Apr 25, 1:42 AM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| Apr 25, 1:52 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 6 hr |
| Apr 25, 2:00 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| Apr 25, 2:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 25, 2:44 AM CDT | River Flood Warning | TSA | Okmulgee | 5 days |
| Apr 25, 3:02 AM CDT | River Flood Warning | TSA | Creek | 21 hr |
| Apr 25, 3:19 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 25, 3:19 AM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Apr 25, 3:38 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Apr 25, 4:05 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Apr 25, 4:09 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 66 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 36 min |
| Apr 25, 4:49 AM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| Apr 25, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 77 min |
| Apr 25, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 25, 7:44 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Washington | 4 hr |
| Apr 25, 8:04 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 8 hr |
| Apr 25, 8:33 AM CDT | Areal Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Wagoner | 8 hr |
| Apr 25, 9:31 AM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Apr 25, 9:37 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Apr 25, 9:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 41 min |
| Apr 25, 10:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Apr 25, 10:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 3 hr |
| Apr 25, 10:52 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 38 min |
| Apr 25, 10:57 AM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 25, 11:38 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Apr 25, 11:39 AM CDT | Special Weather Statement | TSA | McCurtain | 51 min |
| Apr 25, 11:50 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 6 hr |
| Apr 25, 12:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 25, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 39 min |
| Apr 25, 12:21 PM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Apr 25, 12:33 PM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Apr 25, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Wagoner | 19 min |
| Apr 25, 12:49 PM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Apr 25, 12:55 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Apr 25, 1:05 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 6 hr |
| Apr 25, 1:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 53 min |
| Apr 25, 1:38 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 37 min |
| Apr 25, 1:58 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Apr 25, 2:10 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Apr 25, 2:11 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Apr 25, 2:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Apr 25, 2:31 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| Apr 25, 2:43 PM CDT | River Flood Warning | TSA | Ottawa | 41 hr |
| Apr 25, 2:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 40 min |
| Apr 25, 3:18 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 42 min |
Nearby
Areal Flood Warnings in Oklahoma, 2011Areal Flood Warnings in Arkansas, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.